본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Bulletin of the Korean Mathematical Society = 대한수학회보 v.42 no.2, 2005년, pp.387 - 396   피인용횟수: 1

SOME DUALITY OF WEIGHTED BERGMAN SPACES OF THE HALF-PLANE

KANG, SI-HO    (DEPARTMENT OF MATHEMATICS, SOOKMYUNG WOMEN'S UNIVERSITY  );
  • 초록

    In the setting of the half-plane of the complex plane, we introduce a modified reproducing kernel and we show that for $r>-1/2,\;B^{1,r}-cancellation$ property holds and the Bloch space is the dual space of $B^{1,r}$ .


  • 주제어

    dual space, weighted Bergman space .   modified Bergman kernels .   half-plane .   radial derivatives .   Mobius transform.  

  • 참고문헌 (5)

    1. S. Axler, P. Bourdon, and W. Ramey, Harmonic function theory, Springer-Verlag, New York, 1992 
    2. H. Hedenmalm, B. Korenblum, and K. Zhu, Theory of Bergman spaces, Springer-Verlag, New York, 2000 
    3. S. H. Kang, Weighted Bloch spaces and some operators induced by radial derivatives, to appear 
    4. S. H. Kang and J. Y. Kim, The radial derivatives on weighted Bergman spaces, Commun. Korean Math. Soc. 18 (2003), no. 2, 243-249     
    5. J. Y. Kim, Weighted analytic Bergman spaces of the half plane and their Toeplitz operators, Ph. D. Thesis, Sookmyung Women's University, 2001 
  • 이 논문을 인용한 문헌 (1)

    1. 2007. "" Bulletin of the Korean Mathematical Society = 대한수학회보, 44(3): 517~522     

 저자의 다른 논문

  • Kang, Si-Ho (11)

    1. 2000 "TOEPLITZ OPERATORS ON WEIGHTED ANALYTIC BERGMAN SPACES OF THE HALF-PLANE" Bulletin of the Korean Mathematical Society = 대한수학회보 37 (3): 437~450    
    2. 2003 "THE RADIAL DERIVATIVES ON WEIGHTED BERGMAN SPACES" Communications of the Korean Mathematical Society = 대한수학회논문집 18 (2): 243~249    
    3. 2004 "WEIGHTED BLOCH SPACES AND SOME OPERATORS INDUCED BY RADIAL DERIVATIVES" Bulletin of the Korean Mathematical Society = 대한수학회보 41 (2): 307~317    
    4. 2007 "BEREZIN TRANSFORMS AND TOEPLITZ OPERATORS ON THE WEIGHTED BERGMAN SPACES OF THE HALF-PLANE" Bulletin of the Korean Mathematical Society = 대한수학회보 44 (2): 281~290    
    5. 2008 "SOME OPERATORS ON THE WEIGHTED BERGMAN SPACES" Honam mathematical journal = 호남수학학술지 30 (1): 147~164    
    6. 2011 "SOME TOEPLITZ OPERATORS ON WEIGHTED BERGMAN SPACES" Bulletin of the Korean Mathematical Society = 대한수학회보 48 (1): 141~149    
    7. 2013 "COMPACT TOEPLITZ OPERATORS" Honam mathematical journal = 호남수학학술지 35 (3): 343~350    
    8. 2013 "BOUNDEDNESS AND COMPACTNESS OF SOME TOEPLITZ OPERATORS" 충청수학회지 = Journal of the Chungcheong Mathematical Society 26 (3): 467~475    
    9. 2014 "TOEPLITZ OPERATORS ON BLOCH-TYPE SPACES AND A GENERALIZATION OF BLOCH-TYPE SPACES" 충청수학회지 = Journal of the Chungcheong Mathematical Society 27 (3): 439~454    
    10. 2015 "BLOCH-TYPE SPACES AND THEIR COMPOSITION OPERATORS" Honam mathematical journal = 호남수학학술지 37 (4): 387~395    

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기